# SDR TWAA0005806

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  MAINT FOUND A CRACK AT DOUBLER ANGLE  FWD SIDE OF REAR BULKHEAD,  BELOW LONGERON 1.   STOP DRILLED TO QUARTER INCH.  REPAIRED WITH 2 EA 0.025 THICK DOUBLERS PER SRM 53-01 PAGE 10.  REINSTALLED ANGLE.  ---CLOSED---
